Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleMixed product ideals generated by $s$-sequences.
Author(s) Monica La Barbiera, Gaetana Restuccia
TypeArticle in Journal
AbstractWe consider monomial ideals of mixed products in the polynomial ring in two sets of variables and we investigate when they are generated by an s-sequence in order to compute invariants of their symmetric algebra.

Keywordsmonomial ideals; regularity; Gröbner bases; symmetric algebra
ISSN1005-3867; 0219-1733/e
URL http://www.worldscientific.com/doi/abs/10.1142/S1005386711000435
LanguageEnglish
JournalAlgebra Colloq.
Volume18
Number4
Pages553--570
PublisherWorld Scientific, Singapore; Chinese Academy of Sciences, Academy of Mathematics & Systems Science,
Year2011
Edition0
Translation No
Refereed No
Webmaster